# SDR 95ZZZX885

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11003
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1015
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Broken
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-9B, FOUND FORWARD END OF INTERCOSTAL, AFT BULKHEAD STA 1363, BROKEN AWAY FROM BULKHEAD BETWEEN STRINGERS 41L AND 42L, WHEELWELL.  INSTALLED CLIP ANGLE PER SRM 53-12-00.  AIRCRAFT TOTAL TIME:  60,716 HOURS; 22,699 CYCLES.
